(THUNDER BAY, ON) – First responders swarmed an apartment on West Arthur Street today.
Residents in the building tell us that a 30-year-old female had stopped breathing and then started turning blue due to an opiate overdose.
Nalxone was administered and the woman was brought back from the brink of death by hard working paramedics.
”Purple Down” is a mix of heroin/fentanyl and sometimes carfentanil too. It is very dangerous and is killing people every day in Canada. A tenant in the building told TRCCTB.COM that “purple down” was what the woman was using.
Please don’t use drugs alone or without a Naloxone kit handy. Are you wondering where you can get a free Naloxone kit? Ask your pharmacist, and they will train you as well.
Naloxone is an overdose reversing drug that can temporarily reverse an opiate overdose.
Please seek out help from one of the many resources in town to curb your drug addiction, which may save your life.
Citizen journalist born and raised in Thunder Bay, Ontario. I like pizza and reporting on concerning events that are in my home region, or that impact it. You can read more by clicking here.